Wednesday, 8 June 2011

6Y5M 4Y8M マクロライド系過敏症? Allegic to Macrolide?

先週木曜日、水泳レッスンの後、耳が痛いと訴えだしたタカラ。めったなことでは医者にかからないが、近所の病院に連れて行くことにした。

左の耳の中が炎症を起こしていて、そこにプールの水が入り、激痛を誘発したのかもしれないという診断。抗生物質(KLACID suspension 125mg/5ml 6日コース)をもらって帰ってきた。家に着くころはタカラ回復。


週末は普通に過ごしたが、月曜の夕方急に「疲れた」と言い出し、キャピタンで夕食を待っている間に椅子から落ちた。すぐにJasonが連れて帰りそのままベッドへ。ところが、夜中に何度も起きて嘔吐。苦しいと叫び、本当に辛そう。胃の中は空で胃液まで吐く。

火曜日の午前中、近くのクリニックへ。抗生物質が吐き気を催すこともある、コースが終了しないうちに24時間空けたからまた初めからやり直し等、再び6日コースの薬を処方されそうになる。60%は終了しているのだから、また一週間は・・・と言うと、抗生物質(Zithromax Suspension)3日コースに変更。吐き気止めももらい帰宅。


帰宅後一時調子がよくなり軽く飲食。しばらくすると再び悪化。吐き気で起きたり寝たりの繰り返し。起き、トイレに行き、嘔吐。流し、ティッシュで口や手を拭いて、ベッドに戻る。私に頼らず、大騒ぎもせず(そんな元気もなかったのか)健気に一人でやっていた。

こんなに嘔吐が続いたのは初めてだし、脱水症状が心配だったが、結局火曜日の夕方から翌日昼頃まで寝て、ようやく元気になった。

迷った末、2度目の抗生物質を飲ませていない。抗生物質を飲んでいて具合が悪くなったのだから、細菌感染で無いことは明らか。ウイルス感染なのか、抗生物質への過敏症なのか。後者なら、再び飲ませるのは怖い。

一段落して検索してみると、初めに処方された薬、KLACID suspensionはマクロライド系のクラリスロマイシン。検索中に「マクロライド系の過敏症」という言葉がヒットする。元々アレルギー傾向のあるタカラがこの抗生物質に反応したのかもしれない。

更に調べていると、次に処方されたZithromax Suspensionもマクロライド系アジスロマイシン。マクロライド系に過敏症の既往歴がある人は注意とある。

そういえば、数年前タカラが抗生物質に反応したような記憶が・・・。残念ながら、薬名の記録がないが、抗生物質を飲みだして数日で吐いている。

飲ませなくてよかった・・・。それにしても、クリニックの医者、いい加減だなあ。大体この医者、吐き気止め薬も初めは飲み薬を処方しようとしたから座薬に変えてもらった。医者と言っても信用ならない。自分の身は自分で守らなければと思った出来事だった。

写真はタカラ、幼稚園の運動会で。椅子まで走り、手に持ったお手玉を置いて戻るというかけっこ。出遅れたが、先頭を走っていた子がお手玉を落とした隙に一気にゴール。

Last Thursday, Takara complained one of his ear terribly soared. We don't usually take boys to doctor for small things but that time, I decided to do that. The doctor told me Takara's left ear got inflammation, some water must have trapped during swimming lesson earlier which caused the terrible pain. Takara was prescribed some antibiotics (KLACID suspension 125mg/5ml - 6 day course). By the time we got home, he was better.

He spent the weekend without any problem. On Monday after the football class, he started to complain he was so tired. He then slumped off the chair while waiting for our dinner at Kapitan. Jason took him home immediately and he went to bed straight. During the night, he got up many times to throw up. He screamed and cried for help. My heart really sank. In the end, he had nothing to vomit, the yellow liquid from the stomach came up...

On Tuesday morning, I took him to a nearby clinic. The doctor said sometimes antibiotics causes nausea, as he hadn't finished his 6 days course, and he'd left it more than 24 hours, he had to start a course again. She tried to give him 6 day course again. I insisted to give him shorter one, as he'd finished 60%. She finally agreed to give him 3 day course of antibiotics (Zithromax Suspension) together with anti-nausea.

Takara felt slightly better after coming home, and he had some food and drinks. But he got worse again. He went to bed by himself to lie down. From time to time, he got up to go to the toilet to vomit. Each time, he didn't forget to flash the toilet, wipe his mouth, wash his hands, then going back to bed. He did everything quietly without asking my help. I felt sorry for him, he probably didn't even have any strength to make a fuss as usual.

I was so worried as this is the first time he kept vomiting. We were worried about his dehydration. Takara started to recover after sleeping from early evening of Tuesday till lunch time on Wednesday.

We haven't started the second course of antibiotics. Takara became sick during a course of antibiotics and it's obvious that it's not any type of bacterial infections. Possibilities are either allergic reaction to the antibiotics or viral infections. If the cause is former, we don't want to give him any more antibiotics.

We searched on the internet. The medicine prescribed on Thursday was KLACID suspension, a macrolide antibiotic, Clarithromycin. Some people have allergic reaction to this chemical. Takara might have reacted to this. Then I learnt the antibiotics prescribed on Tuesday, Zithromax Suspension, is AZITHROMYCIN, another macrolide antibiotics. If you have a history of allergic reaction to macrolide, you shouldn't take it....

I then remember Takara had reacted to a type of antibiotics before. Unfortunately I didn't record the name of the medicine, but he started to throw up a few days after starting an antibiotics.

It must have one of our wise decisions. Well, the doctor at the clinic was not quite good. Actually she even tried to prescribe oral anti-nausea tablets, which is impossible for anyone who feels sick. (I asked her to change it to suppositories.)

I felt we must wisely protect our children and ourselves on our own....

These photos were taken at Nania's sports day. Takara is running for a race - run to a chair, put a small bean bag in the hand, run back to the starting line. He didn't start well but while the leading boy was struggling to put his bean bag, Takara swiftly overtook him and ran back!

5 comments:

Akira&Taiga said...

タカラくん、大変だったね。キツイのに自分で始末するのがお見事。うちだったら、ベッドでやられちゃう。

実はうちの大河も先週の金曜日から一週間近く熱と嘔吐だった。途中でドクター行ったら、やはり抗生物質を貰って来た。インフルだけど中耳炎になってるとの事。うちはAmoxilinの6日コース。美味しいらしい。うちもアレルギー体質だから、やっぱり気をつけておかないとねー。今のところ、多分二人ともいつも同じ薬みたい。

タカラくん、良くなって良かったね。うちは咳が長引きそう。冬だからしょうがないね。

Laksa said...

その名前に見覚えあるわ。イギリスでよく処方されていた抗生物質だ。ペニシリン系だよね。イギリスでは、いったいタカラはどの抗生物質でアレルギーになったかなあ。本当に記憶が悪い私・・・。

Akira&Taiga said...

そうそう、イギリスでも良くAmoxillin処方されるよね~。こっちでも、そうだよ。ペニシリン系。

私も薬の名前覚えれない。特に抗生物質は似た名前ばっかでダメだー。書いておくべきだと思うけど、すぐ忘れちゃうんだよね。気がついた時には瓶捨てた後とか、、、

ゆうこ said...

タカラ君、大変でしたね。
ほんと、自分でできるなんて…。
6歳のけんたでようやく「吐き気でトイレ」ができるようになってきたところです。

最初の抗生物質はクラリシッドですか?
日本でもよく処方されますが、どの抗生物質でもたいてい整腸剤(ビオフェルミンとか)が一緒になってます。粉なので混ざった状態でもらいます。
抗生物質は菌を殺すけどよい菌も殺してしまうので胃腸をこわす、という理由で。

抗生物質を飲むとお腹がゆるくなることがあります、ともよく言われます。

薬で具合悪くなっちゃうなんてつらいですよね。耳はよくなりましたか?

Laksa said...

ゆうこさん、ありがとうございます。耳はよくなったよ。こちらでもらう抗生物質はシロップなので、胃薬とか、入ってるのかなあ、不明です。

そうそう、いい菌も殺しちゃうという点。この後しばらくタカラにはヤクルトをたくさん飲ませていました。これでよかったのかしらねぇ。素人療法だけど。